| Model Number |
ONYXNG25022UX |
| Medical Device Problem Codes |
Difficult to Insert (1316); Difficult to Advance (2920); Material Deformation (2976); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving one onyx frontier coronary drug eluting stent, the stent failed to cross the lesion and a stent strut lifted up.An attempt was made to advance the stent in the ostium of the right coronary artery (rca) but was unsuccessful.It was also reported that some resistance was noted when putting the stent on the wire but the device still went on the wire.The lesion being treated was moderately tortuous, mildly calcified with 99% stenosis in the distal rca.The device was inspected prior to use and negative prep was performed with no issues noted.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used during delivery.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: a non-medtronic guidewire was being back loaded through the tip.It was not difficult to remove the protective sheath/packaging stylette.The guidewire was examined and flushed before use with no issues noted.The guidewire had been used successfully with other devices.The same guidewire was used with the replacement device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product analysis: the stent was positioned on the balloon between the marker bands in accordance with the positioning specification.However, due to d eformation, the stent did not meet the visual acceptance criteria.Deformation was observed on the mid stent wraps, with struts raised.No deformation was evident on the distal tip.No other damage was observed on the remainder of the device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.